MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE 02.12.0411CRL TIBIAL INSERT FIXED SPHERE CR SIZE 4/11 MM L; KNEE TIBIAL INSERT FIXED

MEDACTA INTERNATIONAL SA GMK-SPHERE 02.12.0411CRL TIBIAL INSERT FIXED SPHERE CR SIZE 4/11 MM L; KNEE TIBIAL INSERT FIXED
Catalog Number 02.12.0411CRL
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 11/01/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 08 november 2023.Lot 2104788: (b)(4) manufactured and released on 06-jul-2021.Expiration date: 2026-06-22.No anomalies found related to the problem.To date, 16 items of the same lot have been sold with no similar reported event during the period of review.
 
Event or Problem Description
At about 6 months from the primary, the patient came in reporting instability due to laxity and the cause is unknown.The surgeon revised the liner (from 11 mm to 14mm) and the surgery was completed successfully.

Brand Name
GMK-SPHERE 02.12.0411CRL TIBIAL INSERT FIXED SPHERE CR SIZE 4/11 MM L
Common Device Name
KNEE TIBIAL INSERT FIXED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key18245852
Report Number3005180920-2023-00925
Device Sequence Number17813840
Product Code JWH
UDI-Device Identifier07630040707497
UDI-Public07630040707497
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K181635
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/22/2026
Device Catalogue Number02.12.0411CRL
Device Lot Number2104788
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2023
Initial Report FDA Received Date12/01/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown